# SDR 98FDEA00012

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Fire
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT NR 4L ROLLER INOP., PAP5 C/B.  REMOVED FLOOR BOARDS, FOUND THE WIRING, UNDER THE FLOOR HAD A FIRE.  WIRING WAS BURNED UP, ALSO BELLFRAME HAD HOLE BURNED THRU FRAME AT STA 1641, BETWEEN LONG 47 AND 48.  NOTED ON NO.  02 AND 24, DURING B-CHECK MAINT REMOVED DAMAGED AREA, VERIFIED ALL DAMAGE REMO VED EDDY CURRENT INSPECTED AREA.  NO INDICATIONS OF CRACKS NOTED.  INSTALLED DOUBLER PER SRM 53-30-00, ITEM 2.  WIRING PROBLEM: SPLICED WIRES PER WIRING DIAGRAM 25-52-06, OPS.  CHK OF LOADING SYSTEM FOUND NORMAL, PER M/M 25-50.  SIGNED OFF MACH ITEM 25-50/2769.  RELEASE A/C 1-7-98.
